Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have chronic back pain, shoulder pain and tremor in hands. Guide

User rating for this question
Very Good
Answered by

Practicing since : 2003
Answered : 725 Questions
Hello, I am a 56 year old male. 6' 190#. I am on several meds for high blood pressure & high cholesterol. Those are being controlled nicely. I also am on an antidepressent & use an applied creme for testerone. I have chronic lower back pain plus back pain below my right shoulder blade. I also have a slight tremor in my hands. I have now developed a dull, nagging pain on my right side, about half way between my armpit & hip. This has been going on for several months. No worse but no better. It doesn't bother me while sleeping but is constant when up & about. Also I have lost all interest in things I used to enjoy. Gardening & working in my yard. I also have no interest in keeping my house clean or sex. I have no appetite. Nothing sounds good to eat. Basically I just don't care about anything except going to work & going back home. I do not feel suicidal though.
Posted Mon, 10 Jun 2013 in Mental Health
Answered by Dr. Nehal Shah 2 hours later
Thanks for using healthcare magic.

I have gone through your history.

Your symptoms of pain including back pain might be due to somatic complains of depression.

Your pain, disinterest , loss of appetite are suggestive that you have depression.

loss of libido might be due to one of following:
- As a symptom of anhedonia , depression
- Side effect of anti depressant or anti hypertensive drug.
- Low testosterone level.

You should consult your psychiatrist for detailed evaluation. Doctor may rule out physical causes like thyroid dysfunction or anti depressant drug or may change the drug depending upon he cause of loss of libido.

You should also consult your physician to rule out anti hypertensive drug as a cause of loss of libido.

You should also do relaxation techniques like yoga, meditation or breathing exercise for better control over depression.

I hope I have addressed your concern.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor